# SDR EIA990282

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - SWELLING ON EXTERNAL FUSELAGE WITH SHEARED RIVET BETWEEN STATION 660-700 BETWEEN STRINGER 41-43R.  REPAIR DOUBLER INSTALLED IAW EO MF-MAN-B47-53-00-88832 REF, BOEING FAX MESSAGE M-7200-99-06866 DATED 8/5/99 AND SRM 53-30-03 FIG 1.  (M)
